Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: itchy, bad dreams... so it's not me! cyclegrrrl

Posted by jeano on April 1, 2004, at 0:19:06

In reply to itchy, bad dreams... so it's not me!, posted by cyclegrrrl on March 31, 2004, at 21:51:30

I went off of Effexor XR cold turkey one week ago, today. I was on a very low dose though so I didn't think it would effect me that much. Wrong! At times my legs feel like lead and I ache all over. And my stomach upset (especially the runs) has been horrible.
I went to a health food store today and the nutritianist there told me that I need to be taking an Acidoophilus supplement to put the "good bacteria" back in my digestive system. I bought some and took it earlier today. I can already feel my stomach beginning to calm down.
Also, I too am MAD at the whole Effexor thing because I tried talk to my doctor about side effects but he just blew me off and said "rarely are there side effects involving AD..." Right then and there, I decided to quit taking the Effexor. It hasn't been easy but I'm NOT going to take this drug again! I too am trying nutritional alternatives.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:jeano thread:1016
URL: http://www.dr-bob.org/babble/20040329/msgs/331143.html